User menu

Periodic-solutions of Nonlinear Differential-equations With Double-resonance

Bibliographic reference Fabry, Christian ; Fonda, A.. Periodic-solutions of Nonlinear Differential-equations With Double-resonance. In: Annali Di Matematica Pura Ed Applicata, Vol. 157, p. 99-116 (1990)
Permanent URL
  1. H. Brezis -L. Nirenberg,Characterizations of the ranges of some nonlinear operators and applications to boundary value problems, Annali Sc. Norm. Sup. Pisa,5 (1978), pp. 225–326.
  2. de Figueiredo Djairo G., SEMILINEAR ELLIPTIC EQUATIONS AT RESONANCE: HIGHER EIGENVALUES AND UNBOUNDED NONLINEARITIES, Recent Advances in Differential Equations (1981) ISBN:9780121862800 p.89-99, 10.1016/b978-0-12-186280-0.50013-x
  3. T. Ding,Nonlinear oscillations at a point of resonance, Scientia Sinica,25 (1982), pp. 918–931.
  4. M. S. P. Eastham,The Spectral Theory of Periodic Differential Equations, Scottish Academic Press, Edinburgh and London, 1973.
  5. P. Habets -G. Metzen,Existence of periodic solutions of Duffing equations, J. Differential Equations,78 (1989), pp. 1–32.
  6. R. Iannacci -M. N. Nkashama,Nonlinear boundary value problems at resonance, Nonlinear Analysis, Theory, Methods and Appl.,11 (1987), pp. 455–473.
  7. R.Iannacci - M. N.Nkashama - J. R.Ward,Nonlinear second order elliptic partial differential equations at resonance, Report 87-12, Memphis State University (1987).
  8. E. M. Landesman -A. C. Lazer,Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech.,19 (1970), pp. 609–623.
  9. A. Lasota -Z. Opial,Sur les solutions périodiques des équations différentielles ordinaires, Ann. Polon. Math.,16 (1964), pp. 69–94.
  10. A. C. Lazer,Application of a lemma on bilinear forms to a problem in nonlinear oscillations, Proc. Amer. Math. Soc.,33 (1972), pp. 89–94.
  11. J. Mawhin,Compacité, Monotonie et Convexité dans l'Etude des Problèmes aux Limites Semi-linéaires, Sém. Anal. Moderne, no. 19, Univ. de Sherbrooke, Québec (1981).
  12. J. Mawhin,Topological Degree Methods in Nonlinear Boundary Value Problems, CBMS, no. 40, Keg. Conf. Ser. in Math., Amer. Math. Soc., Providence, R.I., 1979.
  13. J. Mawhin -J. R. Ward,Nonuniform nonresonance conditions at the two first eigenvalues for periodic solutions of forced Liénard and Duffing equations. Rockey Mountain J. Math.,112 (1982), pp. 643–654.
  14. J. Mawhin -J. R. Ward,Periodic solutions of some forced Liénard differential equations at resonance, Arch. Math.,41 (1983), pp. 337–351.
  15. P. Omari -F. Zanolin,A note on nonlinear oscillations at resonance, Acta Mat. Sinica,3 (1987), pp. 351–361.